×

zbMATH — the first resource for mathematics

Surfaces of class \(VII_ 0\) with curves. (English) Zbl 0476.14013

MSC:
14J10 Families, moduli, classification: algebraic theory
32J15 Compact complex surfaces
14J15 Moduli, classification: analytic theory; relations with modular forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. AHLFORS, Complex Analysis (2nd ed.), McGraw-Hill, New York, 1966. · Zbl 0395.30001
[2] I. ENOKI, On surfaces of Class V0 with curves, Proc. Japan Acad. 56 (1980), 275-279 · Zbl 0462.32012
[3] H. GRAUERT, Uber Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 14 (1962), 331-368. · Zbl 0178.42702
[4] M. INOUE, New surfaces with no meromorphic functions, Proc. Int. Congress of Math., Vancouver 1974, Vol. 1, (R. James, ed.), 1975, 423-426. · Zbl 0365.14010
[5] M. INOUE, New surfaces with no meromorphic functions, II, Complex Analysis and Al gebraic Geometry, (W. L. Baily, Jr., T. Shioda eds.), Iwanami Shoten, Tokyo, 1977, 91-106. · Zbl 0365.14011
[6] MA. KATO, Compact complex manifolds containing ”global” spherical shells, I, Proc. Int Symp. on Algebraic Geometry, Kyoto 1977, (M. Nagata, ed.) Kinokuniya Book-Store, Tokyo, 1978, 45-84. · Zbl 0421.32010
[7] K. KODAIRA, On compact complex analytic surfaces, II, Ann. of Math. 77 (1963), 563-626 · Zbl 0118.15802
[8] K. KODAIRA, On the structure of compact complex analytic surfaces, I, Amer. J. Math 86 (1964), 751-798; ibid. 88 (1966), 682-721; IV, ibid. 80 (1968), 1048-1066. JSTOR: · Zbl 0137.17501
[9] K. KODAIRA AND D. SPENCER, A theorem of completeness for complex fibre spaces, Act Math. 100 (1958), 281-294. · Zbl 0124.16502
[10] R. NARASIMHAN, Introduction to the Theory of Analytic Spaces, Lecture Notes in Math No. 25, Springer-Verlag, Berlin-Heidelberg-New York, 1966. · Zbl 0168.06003
[11] C. P. RAMANUJAM, A topological characterization of the affine plane as an algebraic variety, Ann. of Math. 94 (1971), 69-88. JSTOR: · Zbl 0218.14021
[12] Y. T. Siu, Every Stein subvariety admits a Stein neighborhood, Inv. Math. 38 (1976), 89-100. · Zbl 0343.32014
[13] T. UEDA, Compactifications of C x C* and (C*)2, Thoku Math. J. 31 (1979), 81-90 · Zbl 0408.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.